# SDR TSAA0132070

- Difficulty date: June 13, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

INBOUND TO HNL FROM LIH - REPORTED TO MAINTENANCE CONTROL OF THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ON IN-FLIGHT.  CAPTAIN PERFORMED FLYBY FOR TOWER TO CHECK GEARS DOWN WHILE F/O ALSO CHECKED BY GOING TO BACK OF AIRCRAFT.  GEARS RECYCLED ONCE AND LIGHT STILL ON.  TOWER ADVISED CAPTAIN GEARS SEEM TO BE DOWN AND EVERYTHING LOOKS OK.  CAPTAIN LANDED AIRCRAFT WITH NO FURTHER INCIDENT.  T/S TO THE RIGHT DOWNLOCK SENSOR THAT WAS REPLACED AND OPERATIONALLY CHECKED OK PER MM 32-61-31, PAGE 401-404.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
